A Novel similarity measure based on eigenvalue distribution

Date

2016-09-19

Advisors

Journal Title

Journal ISSN

ISSN

Volume Title

Publisher

Elsevier

Type

Article

Peer reviewed

Yes

Abstract

Description

This is an Open Access article

Keywords

Citation

Huang, X., Ghodsi, M. and Hassani, H. (2016) A Novel similarity measure based on eigenvalue distribution. Transactions of A. Razmadze Mathematical Institute, 170 (3), pp. 352-362

Rights

Research Institute

Institute for Applied Economics and Social Value (IAESV)